# SDR F3LA200400039

- Difficulty date: April 12, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 33,723 hours, 17,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM SUPPORT ANGLE AT STA 294.5, RBL 39.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 51-10-2.  FABRICATED AND INSTALLED REPLACEMENT REINFORCEMENT ANGLE PER SRM 53-10-8, 53-10-51 AND 51-40-02.
